MAUDE Adverse Event Report: ROCHE DIABETES CARE, INC. ACCU-CHEK GUIDE TEST STRIPS; BLOOD GLUCOSE MONITORING TEST STRIPS

ROCHE DIABETES CARE, INC. ACCU-CHEK GUIDE TEST STRIPS; BLOOD GLUCOSE MONITORING TEST STRIPS
Model Number 07453710001
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/11/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This case, with patient identifier (b)(4) (system 1), is related to case with patient identifier (b)(4) (system 2).
 
Event or Problem Description
It was reported the patient received the following results within 15 minutes: over 600 mg/dl (system 1) and 127 mg/dl (system 2).

Brand Name
ACCU-CHEK GUIDE TEST STRIPS
Common Device Name
BLOOD GLUCOSE MONITORING TEST STRIPS
Manufacturer (Section D)
ROCHE DIABETES CARE, INC.
9115 hague road
indianapolis IN 46250 0457
MDR Report Key11619997
Report Number3011393376-2021-01118
Device Sequence Number14224499
Product Code NBW
UDI-Device Identifier00365702710108
UDI-Public00365702710108
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K160944
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date05/19/2022
Device Model Number07453710001
Device Catalogue Number07453710001
Device Lot Number102220
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/23/2021
Initial Date Received by Manufacturer 03/22/2021
Supplement Date Received by Manufacturer05/10/2021
Initial Report FDA Received Date04/06/2021
Supplement Report FDA Received Date05/19/2021
Patient Sequence Number1
Patient Age81 YR
Patient Weight100